On minimal surfaces with free boundaries in given homotopy classes
Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 3, p. 157-165
@article{AIHPC_1985__2_3_157_0,
     author = {Tolksdorf, Peter},
     title = {On minimal surfaces with free boundaries in given homotopy classes},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {3},
     year = {1985},
     pages = {157-165},
     zbl = {0576.53005},
     mrnumber = {797268},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPC_1985__2_3_157_0}
}
Tolksdorf, Peter. On minimal surfaces with free boundaries in given homotopy classes. Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 3, pp. 157-165. http://www.numdam.org/item/AIHPC_1985__2_3_157_0/

[1] H.W. Alt, F. Tomi, Regularity and finiteness of solutions to the free boundary problem for minimal surfaces, preprint. | MR 779219

[2] R. Courant, Dirichlet's principle, conformal mappings, and minimal surfaces, reprint by Springer-Verlag, New York-Heidelberg-Berlin, 1977. | MR 454858 | Zbl 0354.30012

[3] M. Grüter, J. Jost, On embedded minimal surfaces in convex bodies, preprint.

[4] S. Hildebrant, Randwertprobleme für Flächen mit vorgeschriebener mittlerer Krümmung und Anwendungen auf die Kapillaritätstheorie II. Freie Ränder. Arch. Rat. Mech. Anal., t. 39, 1970, p. 275-293. | MR 273524 | Zbl 0225.49039

[5] S. Hildebrandt, J.C.C. Nitsche, Minimal surfaces with free boundaries, Acta Math., t. 23, 1979, p. 803-818. | MR 549778 | Zbl 0444.49035

[6] S. Hildebrandt, J.C.C. Nitsche, Geometrical properties of minimal surfaces with free boundaries. Math. Z., t. 184, 1983, p. 497-509. | MR 719490 | Zbl 0505.49020

[7] A. Küster, An optimal estimate of the free boundary of a minimal surface. Journal f. d. reine angew. Math., t. 349, 1984, p. 55-62. | MR 743964 | Zbl 0527.53006

[8] H. Lewy, On minimal surfaces with partially free boundary. Comm. P. Appl. Math., t. 4, 1951, p. 1-13. | MR 52711

[9] W.H. Meeks, S.T. Yau, Topology of three dimensional manifolds and the embedding problem in minimal surface theory. Ann. of Math., t. 112, 1980, p. 441-484. | MR 595203 | Zbl 0458.57007

[10] J.C.C. Nitsche, Vorlesungen über Minimalflächen, Springer-Verlag, Berlin-Heidelberg-New York, 1975. | MR 448224 | Zbl 0319.53003

[11] J.C.C. Nitsche, The regularity of the trace for minimal surfaces. Annali della S. N. S. di Pisa, t. 3, 1976, p. 139-155. | Numdam | MR 402624 | Zbl 0331.53006

[12] J.C.C. Nitsche, Stationary partioning of convex bodies. Arch. Rat. Mech. Anal. (to appear). | MR 784101 | Zbl 0572.52005

[13] B. Smyth, Stationary minimal surfaces with boundary on a simplex, Invent. Math. (to appear). | MR 746536 | Zbl 0527.53005

[14] M. Struwe, On a free boundary problem for minimal surfaces. Invent. Math., t. 75, 1984, p. 547-560. | MR 735340 | Zbl 0537.35037

[15] F. Tomi, A finiteness result in the free boundary value problem for minimal surfaces, preprint.

[16] N. Dauids, Minimal surfaces spanning closed manifolds and having prescribed topological position. Amer. J. Math., t. 64, 1942, p. 348-362. | MR 6031 | Zbl 0063.01046